# SDR CALA9900294

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolts
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER TENSION TIE BOLTS (8) PITTED AND CORRODED.  THE TENSION TIE BOLTS WERE REMOVED AND REPLACED IAW MM 55-30-51, PAGE 406-408.
